| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The description of events indicates the patient had a reaction to one of the devices materials caused the patients condition.The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
A physician reported to intrinsic's email about a barricaid removal they had performed.The surgeon reported the device was removed due to "irritation, nerve damage, cauda equina, and possible allergy (to device materials)".